# SDR UPS06447024

- Difficulty date: May 19, 2006
- Submitted: June 2, 2006
- Operation: Air carrier
- Aircraft: N521UP
- Make and model: Boeing 747-200
- Aircraft serial: 21944
- Aircraft time: 77,205 hours, 18,330 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 65B01035
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C LT WING FRONT SPAR WEB AT WS 642 AREA 1EA HOLE (9TH HOLE COUNT FROM TOP) COMMON TO RIB POST FOUND CRACK AT WEB.  CRACK LENGTH .0625 INCH.  LT WING FRONT SPAR WEB AT WS 642 (9TH HOLE COUNT FROM TOP) COMMON TO RIB POST IN ZONE A AS PER SB 747-57A2311 R2 TABLE 3 WITH REPEAT INSP INTERVALS OF 1600 FLIGHT CYCLES OR 6200 FLIGHT HOURS WHICHEVER IS EARLIER.
